Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox?? - Insomnia ? (I agree)

Posted by Lex Luthor on August 4, 2004, at 14:39:44

In reply to Re: Luvox?? - Insomnia ? (I agree) Racer, posted by cpallen79 on August 3, 2004, at 13:26:54

Sorry, but I felt literally crazy when I wrote that. Today, my Trileptal dose was raised and I feel A LITTLE better now. I'll wait a couple of days more, but I still think this is not the best medication for me.

With the Triliptal increase, my mood got better, but I got a little more tired and I still feel tired with the least physical effort. With the Luvox, I get tired climbing stairs, and I'm not a pregnant woman; I'm a dude.

The good note is that Luvox is the SSRI that has caused me the least sexual side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lex Luthor thread:372611
URL: http://www.dr-bob.org/babble/20040730/msgs/374058.html